Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I am suffering from high BP and my T.M.T is positive

My name is Mr. Murlidhar Shandilya from Sagar,Madhya Pradesh and I am 75 years old.I am suffering from high blood pressure since last 2 years and I have been taking NUSAR-A.M. but from last 2-3 months I am finding problem in walking and other activities.When I tested for T.M.T it came out to be positive.The local doctor has prescribed me with a number of medicines and at the same time he has prescribed me to go through angioplasty but I want to get well through medicines and without going through any surgery .So please suggest me the way to get well as soon as possible.
Asked On : Thu, 11 Feb 2010
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  Anonymous's Response

Angioplasty without doing an angiogram. That is not done usually. Firstly an angiogram would  be done to see where the blockage is and to what extent it is. Only after that it shall be decided whether to do an angioplasty or a bypass surgery or if only medications are enough.

Answered: Fri, 12 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor